Doctors Lounge - Urology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Urology Topics
|mysticruler - Tue Dec 26, 2006 4:15 pm||
I had Chlamydia but was cured with ZITHOmax medication. The doctor told me there was increase white blood cells in my urine. Later test showed no white blood cells and everything was normal. I had about two whole days of no symtoms after two weeks from taking the zithomax. On the third day i started notice increase unrination, up to every 15-20 minutes. I went to the ER and they checked my prostate and blood sugar level and did a culture. everything came back good.
I went to see a doctor who put me on levaquin 750mg for 30 days. i seen another doctor who told me i should give me body time to heal and it might take two months. i have been on the levaquin for two weeks now and there has been little improvement. Now urination takes place every 45 minutes. I'm clueless on who to believe. I called the doctor who put me on the levaquin and she told me to call her again in two more weeks. The other doctor told me to stop taking the levaquin and drink lots of water and give my body time to heal. (months)
I'm so confused.
Could the STD infection damaged something that takes time to heal? the feelign is coming from the tip of the penis area.
Once again confused.
I'm also taking norvasc, toprol xl and diovan for high blood pressue.
|mysticruler - Wed Dec 27, 2006 4:13 pm||
I also noticed this feeling lighting up when i don't drink diet coke. could it be that after the infection was cleared up i was symptom free for two days, then the unrine urge came back. i was drinking diet coke a lot around this time. could it be the soda causing the flare up ?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.